# SDR DALA13053723761

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 39,747 hours, 14,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK LBL 45.50 OTBD FWD AND OTBD AFT FASTENER HOLES HAVE CRACK INDICATIONS.  MAINTENANCE REPAIRED IAW ERA PRI 519224-14, REV O AND FINAL ERA 519224-14, REV ORIGINAL.
